MathSciNet Relay Station
MathSciNet bibliographic data
MR1058722 93E11 (93B36 93C55)
Grimble, Michael J.; Elsayed, Ahmed Solution of the $H_\infty$ optimal linear filtering problem for discrete-time systems. IEEE Trans. Acoust. Speech Signal Process. 38 (1990), no. 7, 1092–1104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement